1. osu! forums
  2. osu!
  3. Gameplay & Rankings

show more
posted

peppy wrote:

breaks are important guys
Sorry, I can't hear you over my Carpel Tunnel Syndrome pain.
posted

peppy wrote:

breaks are important guys. "having RSI" just means you are using your fingers too much. take a break, have a kitkat etc.
Is that an ad for kitkats? I thought this game was ad free :babyrage:
posted

peppy wrote:

breaks are important guys. "having RSI" just means you are using your fingers too much. take a break, have a kitkat etc.
osu!candy announcement soon? pogchamp
posted

StephOsu wrote:

OH SHIT IT'S PEPPY
posted

KupcaH wrote:

StephOsu wrote:

OH SHIT IT'S PEPPY
posted

peppy wrote:

breaks are important guys. "having RSI" just means you are using your fingers too much. take a break, have a kitkat etc.
Thanks for the advice, Peppy. Taking a break from osu! is hard though. It always feels like I'm *this* close to S-ranking/FCing a song. And it feels I can't go more than a couple days without playing because of my eagerness to improve.I-I can totally quit anytime I want t-though >.>
posted
Quit being a baby, crack your knuckles and keep playing... kids these days.
posted
:thinking:
posted
RSI more
posted

HK_ wrote:

RSI more
This guy knows
posted

KupcaH wrote:

HK_ wrote:

RSI more
This guy knows
posted

peppy wrote:

breaks are important guys. "having RSI" just means you are using your fingers too much. take a break, have a kitkat etc.
peppy kitkat is more important because its for energy, and WTF Pogchamp
posted
wew
posted
RSI doesn't always affect your wrist, it does in most cases tho. It could affect your tendons and joints in your whole hand. And of course other places of the body. And it's not always pain either. It could be loss of strength and such. I remember having the exact sort of "bruised" feeling you seem to have. That pain in specific didn't last long at all for me.

Try placing your hand in warm water for a minute and do gently movements with your fingers, and then relax. Stay off for a few days at least and then try again. If that doesn't work, see a doctor, and/or contact Dr.Levi
Please sign in to reply.